No, nightmares and hallucinations are not reported side effects of Lupron Depot.
I don't know if you're still on lupron, however I'm presently on the 3.75 monthly injection, and have been researching the same thing as you about the nightmares. The first month I had no nightmares, I'm onto my second month now and litterally day for day since, I have had nightmares. I know it's not in the list of side effects, however many people are suffering from these nightmares, and it all seems to coincide with the start of lupron. I, for one, am taking a sleeping pill to try deal with my night sweats and insomnia; I'm not supposed to be able to dream, yet I've been having really bad dreams, for the past 5 days now... I would beg to differ with those who say it's not the lupron; the reports prove it. This just wasn't the case, more than likely, when they actually tested the drug, hence not on the insert. you're not alone!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 2 answers
Posted 26 Oct 2011 • 3 answers
I've taken Chantix in the past and it worked but I couldn't stay on it because the vivid nightmares?
Posted 19 Jun 2012 • 1 answer
12th day on champix now and nightmares are messing with my head... Scared to go to sleep! Don't like
Posted 25 Jun 2014 • 2 answers
Posted 28 Dec 2015 • 2 answers